Sub-optimal Hankel norm approximation problem: a frequency-domain approach

O.V. Iftime, A.J. Sasane

Research output: Contribution to journalArticleAcademic

5 Citations (Scopus)

Abstract

We obtain a simple solution for the sub-optimal Hankel norm approximation problem for the Wiener class of matrix-valued functions. The approach is via J-spectral factorization and frequency-domain techniques.
Original languageUndefined
Pages (from-to)75-83
JournalSystems and control letters
Volume52
Issue number1
DOIs
Publication statusPublished - 2004

Keywords

  • J-spectral factorization
  • IR-76367
  • Wiener class of functions
  • Hankel norm approximation problem
  • Infinite-dimensional systems

Cite this